# SDR CA120719001

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Failed
- Location: Rt Wheel Well
- Part time: 37,077 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, IN A CROSSWIND WITH THE ACFT SLIGHTLY CRABBED, THE FLIGHT CREW REPORTED A NR 4 MAIN WHEEL FAILURE ON TOUCHDOWN.  AIRPORT AUTHORITY ESCORTED THE ACFT TO THE GATE WITHOUT INCIDENT WHERE IT SAFELY DEBOARDED.  MAINTENANCE FINDINGS AND ACTIONS CARRIED OUT ARE AS FOLLOWS, NR 4 MAIN WHEEL TIRE FOUND SKIDDED AND BLOWN.  TIRE BURST INSPECTION CARRIED OUT IAW AMM 05-51-54. INSPECTION REVEALED THE ACFT DID NOT SUSTAIN ANY STRUCTURAL DAMAGE BUT MINOR DAMAGE WAS FOUND AND CONSISTED OF REPLACING THE NR 3 AND NR 4 MAIN WHEELS, NR 4 MAIN WHEEL BRAKE, NR 4 MAIN WHEEL HUBCAP AND THE RT MLG LOWER LT BRACKET FOUND BENT AND WAS DEFERRED FOR FUTURE REPLACEMENT. THE ACFT WAS THEN DEEMED SERVICEABLE AND FLEW ITS SCHEDULED FLIGHT.  AN OPEN DEFECT REPORT WAS RAISED TO HAVE FURTHER INSPECTIONS CARRIED OUT BY MAINTENANCE IAW AMM 05-51-16, WHILE THE ACFT OVERNIGHTED. MAINTENANCE CARRIED OUT TASK 32-42-00-710-802 AND FOUND THE NR 4 MAIN WHEEL TRANSDUCER AT FAULT.  DUE TO LACK OF PARTS, MEL 32-2-1A, OTBD ANTI-SKID INOPERATIVE WAS APPLIED TO THE ACFT, RETURNING IT TO SERVICE. THE ACFT FLEW THE FOLLOWING MORNING WHERE IT WAS DECIDED THAT DUE TO OPERATION LIMITATIONS CAUSED BY MEL 32-2-1A THE ACFT WOULD BE PUT DOWN UNTIL THE ANTI-SKID SYS COULD BE RECTIFIED AND MEL CLEARED.  MAINTENANCE REPLACED THE NR 4 TRANSDUCER IAW AMM 32-42-11 WITH NO FIX.  FURTHER TROUBLESHOOTING LEAD TO THE REPLACEMENT OF THE NR 4 ANTI-SKID VALVE IAW AMM 32-42-31 WHICH DID FIX THE PROBLEM. NR 4 TRANSDUCER SUCCESSFULLY OPS TESTED IAW AMM 32-42-00.  MEL 32-2-1A WAS CLEARED AND THE ACFT WAS RETURNED TO SERVICE.  TEARDOWN INFORMATION FOR FAILED VALVE, PN 39-353, SN 24951 TO BE UPDATED WHEN REPORT BECOMES AVAILABLE.  ANTI-SKID VALVE WAS INSTALLED ON ACFT FOR 100 HRS AND 27 CYCLES SINCE REPAIR.
